Renormalizing Curvature Integrals on Poincare-Einstein Manifolds
After analyzing renormalization schemes on a Poincaré-Einstein manifold, we study the renormalized integrals of scalar Riemannian invariants. The behavior of the renormalized volume is well-known, and we show any scalar Riemannian invariant renormalizes similarly. We consider characteristic forms and their behavior under a variation of the Poincaré-Einstein structure, and obtain, from the renormalized integral of the Pfaffian, an extension of the Gauss-Bonnet theorem.
arXiv Mathematics e-prints
- Pub Date:
- April 2005
- Mathematics - Differential Geometry;
- Advances in Mathematics, Volume 221, Issue 1, 1 May 2009, Pages 140-169